# SDR DALA2022052003483

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 62,755 hours, 28,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8782620) DURING INSPECTION FOUND AFT AISLE EMERGENCY EXIT SIGN INOP. REMOVED AND REPLACED AFT AISLE EMERGENCY EXIT SIGN POWER SUPPLY BATTERY PACK IAW B737 AMM 33-51. OPS CKS NML .
